# SDR ABXR2012110800067

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 62,734 hours, 27,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: 113T131315
- Condition: Damaged
- Location: Nr 1 Flap
- Part time: 62,734 hours, 27,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED C2 INSPECTION, NR 1 FLAP SUPPORT FITTING OTBD STRAP UPPER COUNTERSUNK FASTENER, COUNTERSINK DAMAGED. THE OTBD SIDE HAS A THICKNESS OF 0.865. THE DAMAGE WAS REMOVED AND THE COUNTERSINK FASTENER HAD A MAXIMUM WIDTH OF 0.635 AND DEPTH OF 0.115.  THE HOLE WAS REAMED TO THE NEXT HOLE SIZE (0.434-0.438 DIA) AND INSTALLED BACB30NW14K FASTENER WET WITH BMS 5-95 SEALANT. REWORK WAS ACCOMPLISHED IAW ENGINEERING DOCUEMENT 47023REA03 APPROVED.
